RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1988, Volume 30, Pages 5–255 (Mi intf111)  

This article is cited in 18 scientific papers (total in 19 papers)

Linear partial differential equations. Foundations of the classical theory

Yu. V. Egorov, M. A. Shubin


Full text: PDF file (32153 kB)

Bibliographic databases:

UDC: 517.951+517.952+517.953+517.954+517.955+517.956

Citation: Yu. V. Egorov, M. A. Shubin, “Linear partial differential equations. Foundations of the classical theory”, Partial differential equations – 1, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 30, VINITI, Moscow, 1988, 5–255

Citation in format AMSBIB
\Bibitem{EgoShu88}
\by Yu.~V.~Egorov, M.~A.~Shubin
\paper Linear partial differential equations. Foundations of the classical theory
\inbook Partial differential equations~--~1
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1988
\vol 30
\pages 5--255
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1141629}
\zmath{https://zbmath.org/?q=an:0657.35002|0738.35001}


Linking options:
  • http://mi.mathnet.ru/eng/intf111
  • http://mi.mathnet.ru/eng/intf/v30/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Kytmanov, “The $\bar\partial$ Neumann problem for smooth functions and distributions”, Math. USSR-Sb., 70:1 (1991), 72–92  mathnet  crossref  mathscinet  zmath
    2. K. Kh. Boimatov, A. G. Kostyuchenko, “Spectral asymptotics of nonselfadjoint elliptic systems of differential operators on bounded domains”, Math. USSR-Sb., 71:2 (1992), 517–531  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. K. Kh. Boimatov, A. G. Kostyuchenko, “Spectral asymptotics of non-self-adjoint elliptic systems of differential operators in bounded domains”, Funct. Anal. Appl., 24:1 (1991), 54–57  mathnet  crossref  mathscinet  zmath  isi
    4. K. Kh. Boimatov, “Multidimensional Distribution Functions for Elliptic Operators”, Funct. Anal. Appl., 27:4 (1993), 273–275  mathnet  crossref  mathscinet  zmath  isi
    5. V. Ya. Raevskii, “Some properties of the potential theory operators and and their application to investigation of the basic electro- and magnetostatic equation”, Theoret. and Math. Phys., 100:3 (1994), 1040–1045  mathnet  crossref  mathscinet  zmath  isi
    6. Yu. A. Neretin, “The restrictions of functions holomorphic in a domain to curves lying on its boundary, and discrete $\operatorname{SL}_2(\mathbb R)$-spectra”, Izv. Math., 62:3 (1998), 493–513  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. M. I. Vishik, L. R. Volevich, A. M. Il'in, A. S. Kalashnikov, V. A. Kondrat'ev, O. A. Oleinik, “Yurii Vladimirovich Egorov (on his 60th birthday)”, Russian Math. Surveys, 54:2 (1999), 465–476  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. A. M. Kytmanov, S. G. Myslivets, “On construction of exact complexes connected with the Dolbeault complex”, Siberian Math. J., 44:4 (2003), 611–628  mathnet  crossref  mathscinet  zmath  isi
    9. A. A. Shlapunov, “On some conditions for the solvability of overdetermined systems of differential equations in Sobolev spaces”, Russian Math. (Iz. VUZ), 49:4 (2005), 67–76  mathnet  mathscinet  zmath  elib
    10. M. I. Zelikin, L. A. Manita, “Accumulation of Switchings in Distributed Parameter Problems”, Journal of Mathematical Sciences, 151:6 (2008), 3506–3542  mathnet  crossref  mathscinet  zmath
    11. A. A. Shlapunov, “A Method for Constructing Solutions to Linear Systems of Partial Differential Equations”, Siberian Adv. Math., 17:2 (2007), 144–152  mathnet  crossref  mathscinet  elib
    12. E. K. Lipachev, “Kraevye zadachi Dirikhle i Neimana dlya uravneniya Gelmgoltsa v neogranichennykh oblastyakh s kusochno-gladkim uchastkom granitsy”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 148, no. 3, Izd-vo Kazanskogo un-ta, Kazan, 2006, 94–108  mathnet  zmath
    13. D. P. Fedchenko, A. A. Shlapunov, “On the Cauchy problem for the multi-dimensional Cauchy-Riemann operator in the Lebesgue space $L^2$ in a domain”, Sb. Math., 199:11 (2008), 1715–1733  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    14. Dmitrii P. Fedchenko, “O zadache Koshi dlya kompleksa Dolbo v prostranstvakh Soboleva”, Zhurn. SFU. Ser. Matem. i fiz., 2:4 (2009), 506–516  mathnet  elib
    15. V. P. Burskii, A. A. Telitsyna, “On solutions with power-law singularities of the homogeneous Dirichlet problem for the Laplace equation in domains with biquadratic boundaries”, Journal of Mathematical Sciences, 170:3 (2010), 294–305  mathnet  crossref  mathscinet
    16. St. Petersburg Math. J., 22:6 (2011), 913–926  mathnet  crossref  mathscinet  zmath  isi
    17. Yu. V. Egorov, “On one variational Butkovskii problem”, Autom. Remote Control, 73:8 (2012), 1301–1304  mathnet  crossref  zmath  isi
    18. Yu. A. Aminov, Ia. Nasedkina, “Conditions on a Surface $F^2\subset E^n$ to lie in $E^4$”, Zhurn. matem. fiz., anal., geom., 9:2 (2013), 127–149  mathnet  mathscinet
    19. B. P. Otemuratov, “Ob usloviyakh golomorfnogo prodolzheniya funktsii s granitsy oblasti”, Izv. vuzov. Matem., 2017, no. 9, 48–53  mathnet
  • Number of views:
    This page:1978
    Full text:926

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019